# SDR 06FDEA0577

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR INSTALLED ON LOWER RUDDER, LT SIDE WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 55-40-3 FIG 1, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBER, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
